# SDR ASOA201200414

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STAINED BEYOND 10 PERCENT OF 48 INCH LENGTH.  (4.75)  AT SEATS 1&2 ABCD.   R & R  LIGHT IAW AMM SUPPLEMENT 33-51-00 AND 33-51-01-000-806, 33-51-01-400-806. OP CHECKED GOOD.
